# SDR DALA2021042002292

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 14,477 hours, 1,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3503 SLIDE INDICATOR LIGHT INOP. CORRECTIVE ACTION: RESET CREW PANEL PER A350 AMM 44-11. SLIDE STATUS SHOWS CORRECTLY. (1786278)
